# SDR NOCA06812

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Discharged
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ARMFIRE SWITCH CHECK, OUTER OVERWING SLIDE DOOR ACTUATED.  REPLACED CYLINDER AND 3 DOOR LATCH ACTUATORS.
